# SDR ABXA9700979

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Engine: Pwa JT8D9A
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Control Cable
- Part number: 4913801AS52712
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE EMERGENCY FUEL SHUTOFF CABLE INSIDE THE FORWARD PULLEY JUST BELOW THE PRESSURE FAIRLEAD IN TOP OF RT WHEEL WELL HEAVILY RUSTED.  REPLACED CABLE RUN 149C IAW DC9 MM 75-20.
